MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP DIGNITY HEALTH NITRILE EXAM GLOVES; DBD-GLOVE, EXAM, NITRILE, DIGNITY, S

MEDLINE INDUSTRIES, LP DIGNITY HEALTH NITRILE EXAM GLOVES; DBD-GLOVE, EXAM, NITRILE, DIGNITY, S
Catalog Number DGN4024
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2023
Type of Reportable Event Malfunction
Event or Problem Description
Many of the gloves are tearing or look to be torn out of the box.
 
Additional Manufacturer Narrative
Many of the gloves are tearing or look to be torn out of the box.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Brand Name
DIGNITY HEALTH NITRILE EXAM GLOVES
Common Device Name
DBD-GLOVE, EXAM, NITRILE, DIGNITY, S
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
meghana maddilli
three lakes drive
northfield, IL 60093-2753
MDR Report Key24717356
Report Number1417592-2026-00261
Device Sequence Number5763238
Product Code LZA
UDI-Device Identifier10888277702004
UDI-Public10888277702004
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K151750
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDGN4024
Device Lot NumberKOC206038138
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2023
Initial Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/01/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown